# SDR AALA202505121019

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 31,167 hours, 14,822 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY-SOCK ODOR AT CLIMB POWER SETTINGS.  NOT NOTICEABLE AT TAXI OR CRUISE SETTINGS. ACCOMPLISHED JOB CARD 26L00021001.VERIFIED APU AS SOURCE OF ODOR, APU PLACE ON MEL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
